Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 71, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 14, 2015, 7:11 PM EDT for 4 counties in Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2015, 7:11 PM EDT (23:11 UTC)
- Expired
- Jun 14, 2015, 8:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Armstrong County, PA, Butler County, PA, Clarion County, PA, Venango County, PA
The radar
The Pittsburgh radar (KPBZ), 78 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:27 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 14, 6:27 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
627 PM EDT SUN JUN 14 2015
.SYNOPSIS...
PERSISTENT WARMTH AND HUMIDITY WITH PERIODIC SHOWER AND
THUNDERSTORM CHANCES ARE EXPECTED THROUGH MUCH OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
630PM UPDATE...ONGOING PULSATING STORM ACTIVITY MAINLY OVER THE
NORTHERN HALF OF THE MY FA. MORE SCATTERED TO ISOLATED ACROSS THE
SOUTH. THIS ACTIVITY HAS SPAWNED AHEAD OF A PASSING SHORTWAVE AND
IS BEING FUELED BY A VERY MOIST AND UNSTABLE ATMOSPHERE. THIS
SHORTWAVE WILL EXIT TO THE EAST THIS EVENING...BUT ANOTHER...WITH
A TRACK FURTHER SOUTH...IS EXPECTED LATE TONIGHT. WILL RELY ON A
COMBINATION OF RADAR TRENDS AND HIRES MODEL DATA FOR THE
EVE/OVERNIGHT FORECAST.
PREVIOUS DISCUSSION...
BREAKS IN CLOUD COVERAGE THAT BEGAN OVER EASTERN OHIO AND SPREAD
INTO WESTERN PA HAVE ALLOWED LOW LEVEL INSTABILITY TO JUMP UP
CONSIDERABLY OVER THE PAST HOUR...WITH LATEST ANALYSIS SHOWING ML
CAPE VALUES UP TO 1500-2000 J/KG. WITH THAT...UPDRAFTS HAVE
STRENGTHENED AND THUNDERSTORM COVERAGE HAS INCREASED...AND EXPECT
THIS TO CONTINUE THROUGH THE EVENING AS AN APPROACHING SHORTWAVE
KEEPS THINGS ACTIVE THROUGH THE NIGHT. AFTER CONSIDERING THE 99TH
PERCENTILE PWATS IN PLACE...DEPTH OF THE WARM CLOUD LAYER...MORE
EXPANSIVE COVERAGE OF STORMS...AND ONE HOUR FLASH FLOOD GUIDANCE
INDICATING MOST LOCATIONS IN PA ONLY NEEDING BETWEEN ONE AND ONE
HALF INCH...OPTED TO ISSUE A FLASH FLOOD WATCH FOR THE REMAINDER
OF THE DAY AND EVENING AS STRONGER THUNDERSTORMS WILL BE ABLE TO
PRODUCE RAIN RATES IN EXCESS OF THREE TO FOUR INCHES PER HOURS.
WITH STORM MOTION BETWEEN 25-35KTS THIS WOULD BE CUTTING IT
CLOSE...BUT ANY LOCATIONS SEEING ANY TRAINING OF STORMS WILL
DEFINITELY HAVE A HEIGHTENED FLASH FLOOD THREAT.
IN ADDITION TO FLASH FLOODING...THERE IS ALSO POTENTIAL FOR
SEVERE WEATHER WITH DAMAGING WINDS BEING THE PRIMARY THREAT.
WHILE NOT ALARMINGLY HIGH...THETA E DEFICITS ARE PROGGED TO RANGE
BETWEEN 15-18K THE REMAINDER OF THE DAY AND THIS MORNINGS SOUNDING
SHOWED A NEARLY SATURATED COLUMN UP TO AROUND 500MB BEFORE HITTING
THE DRY LAYER...INDICATING SOME POTENTIAL FOR WET MICROBURSTS.
ADDITIONALLY...WITH THE LOWER LEVELS MIXING OUT TO 4-5KFT...DCAPE
VALUES SHOULD RANGE FROM 400-500 J/KG WHICH WOULD GIVE POTENTIAL
DOWNDRAFT SPEEDS OF 50-65KTS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
WITH ONLY MINOR CHANGES TO THE OVERALL PATTERN...WE WILL CONTINUE
TO SEE DAILY SHOWERS AND THUNDERSTORMS PRIMARILY DURING THE
AFTERNOON AND EVENING...WITH A SLIGHT CHANCE OF SEVERE WEATHER
BASED ON PROGGED INSTABILITY AND SHEAR. SHORTWAVES WILL CROSS THE
REGION BOTH MONDAY AND TUESDAY WHICH WILL HELP ORGANIZE CONVECTION
DURING THE AFTERNOON...WITH A COLD FRONT ACCOMPANYING THE TUESDAY
SHORTWAVE.
THE COLD FRONT IS THEN EXPECTED TO STALL OVER OR JUST SOUTH OF THE
FORECAST AREA AND TRANSITION BACK NORTH ACROSS THE REGION ON
WEDNESDAY AS A WARM FRONT. THIS WILL RESULT IN A CONTINUED CHANCE
OF SHOWER/THUNDERSTORMS THROUGH THE PERIOD.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE LONG TERM PERIOD WILL FEATURE PERSISTENT SEASONAL
WARMTH...HUMIDITY...AND PRECIP CHANCES AS A SERIES OF DISTURBANCES
CROSS A FLAT EASTERN CONUS RIDGE. GIVEN TIMING ISSUES WITH
INDIVIDUAL SHORTWAVES...A PERSISTENCE FORECAST SEEM PRUDENT AND
FEW CHANGES WERE MADE...OR NEEDED AS PER THE LATEST WPC GUIDANCE
AND MOS TRENDS.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
SCATTERED AFTERNOON THUNDERSTORMS WILL CONTINUE ONCE AGAIN TODAY.
APPEARS THAT GREATEST COVERAGE WILL LIKELY OCCUR AROUND FKL/DUJ
DURING THE LATE AFTERNOON HOURS. ONCE THUNDERSTORM COVERAGE
DIMINISHES AFTER SUNSET...SCATTERED SHOWERS CAN CONTINUE THROUGH
THE NIGHT. WITH 18Z TAFS...CONSIDERED ADDING FOG IN AT ALL SITES
OVERNIGHT AS A PERSISTENCE FORECAST. HOWEVER...FORECAST
TEMPERATURE INVERSION FOR MONDAY MORNING DOES NOT APPEAR TO BE AS
STRONG AS IT WAS THIS MORNING...AND SLIGHTLY STRONGER WINDS SHOULD
ALSO ALLOW FOR MORE MIXING. AS A RESULT...HAVE ONLY ADDED IFR FOG
AT FKL/DUJ...WHERE OVERCAST CONDITIONS HAVE CONTINUED THE LONGEST.
EVEN WITH THAT SAID...CANNOT RULE OUT POSSIBILITY ALL SITES WILL
HAVE IFR CONDITIONS BY SUNRISE MONDAY. MORE THUNDERSTORMS WILL
DEVELOP MONDAY AFTERNOON.
.OUTLOOK.../MONDAY NIGHT THROUGH FRIDAY/...
RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD
BETWEEN MORNING FOG AND AFTERNOON SCATTERED THUNDERSTORMS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR OHZ041.
PA...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR PAZ007>009-013>016-
020>023-029-073>076.
WV...NONE.
&&Hazardous weather outlook, Jun 14, 3:24 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 324 PM EDT SUN JUN 14 2015 OHZ041-PAZ007>009-013>016-020>023-029-073>076-151930- COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES- 324 PM EDT SUN JUN 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ADDITIONALLY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH MONDAY AND TUESDAY AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ039-040-048>050-057>059-068-069-PAZ031-WVZ001>004-012- 021>023-041-151930- GARRETT-TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM- GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-HANCOCK-BROOKE-OHIO-MARSHALL- WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 324 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH MONDAY AND TUESDAY AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 14, 5:55 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 555 PM EDT SUN JUN 14 2015 PAZ007-008-013-014-142245- VENANGO-MERCER-LAWRENCE-BUTLER- 555 PM EDT SUN JUN 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER... SOUTHWESTERN VENANGO...NORTHWESTERN BUTLER AND NORTHEASTERN LAWRENCE COUNTIES... AT 555 PM EDT...A STRONG THUNDERSTORM WAS NEAR GROVE CITY...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GROVE CITY...SLIPPERY ROCK...MERCER...HARRISVILLE...PLAIN GROVE TOWNSHIP...CLINTONVILLE...EAU CLAIRE...JACKSON CENTER... BARKEYVILLE...WEST SUNBURY...CHERRY VALLEY AND HOOKER. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 108 AND 122. INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 14 AND 40. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4123 7974 4097 7983 4114 8030 4129 8019 TIME...MOT...LOC 2155Z 281DEG 26KT 4119 8021 TAX
Special weather statement, Jun 14, 6:02 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
602 PM EDT SUN JUN 14 2015
OHZ041-PAZ013-020-WVZ001-142245-
COLUMBIANA-LAWRENCE-BEAVER-HANCOCK-
602 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
COLUMBIANA...BEAVER...SOUTHWESTERN LAWRENCE AND NORTHEASTERN HANCOCK
COUNTIES...
AT 602 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM LISBON TO EAST LIVERPOOL...AND MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
EAST LIVERPOOL...ALIQUIPPA...BEAVER FALLS...MONACA...EAST
PALESTINE...WELLSVILLE...ECONOMY...AMBRIDGE...NEW BRIGHTON...
BEAVER...CALCUTTA...BADEN...ROCHESTER...OHIOVILLE...HARMONY
TOWNSHIP...LISBON...MIDLAND...CHESTER...INDUSTRY AND NEW WATERFORD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 4 AND 12.
INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 31 AND 46.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4090 8042 4064 8015 4061 8014 4061 8018
4058 8021 4056 8058 4079 8080
TIME...MOT...LOC 2202Z 262DEG 24KT 4078 8075 4061 8058
TAXSpecial weather statement, Jun 14, 6:07 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 607 PM EDT SUN JUN 14 2015 PAZ022-023-142300- INDIANA-ARMSTRONG- 607 PM EDT SUN JUN 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL INDIANA AND SOUTHEASTERN ARMSTRONG COUNTIES... AT 606 PM EDT...A STRONG THUNDERSTORM WAS NEAR KITTANNING...MOVING SOUTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... INDIANA...HOMER CITY...CLYMER...RURAL VALLEY...CHEVY CHASE HEIGHTS... ERNEST...ELDERTON...CREEKSIDE...SHELOCTA...ATWOOD...DIXONVILLE AND LUCERNE MINES. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4077 7951 4085 7945 4072 7896 4050 7911 TIME...MOT...LOC 2206Z 300DEG 25KT 4078 7942 TAX
Special weather statement, Jun 14, 6:45 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 645 PM EDT SUN JUN 14 2015 PAZ014-142330- BUTLER- 645 PM EDT SUN JUN 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUTLER COUNTY... AT 644 PM EDT...A STRONG THUNDERSTORM WAS NEAR MERIDIAN...OR 8 MILES WEST OF BUTLER...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BUTLER...HOMEACRE-LYNDORA...SHANOR-NORTHVUE...MERIDIAN...MEADOWOOD... OAK HILLS...PROSPECT...EAST BUTLER...CONNOQUENESSING AND MORAINE STATE PARK. THIS INCLUDES INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 91 AND 93. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4079 8006 4087 8013 4102 7996 4090 7969 TIME...MOT...LOC 2244Z 234DEG 14KT 4086 8006 TAX
Special weather statement, Jun 14, 6:48 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
648 PM EDT SUN JUN 14 2015
PAZ014-022-142330-
BUTLER-ARMSTRONG-
648 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ARMSTRONG AND
NORTHEASTERN BUTLER COUNTIES...
AT 648 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTH OF
SHANOR-NORTHVUE...OR 11 MILES NORTH OF BUTLER...MOVING SOUTHEAST AT
30 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KITTANNING...WEST KITTANNING...CHICORA...EAST BRADY...WORTHINGTON...
BRUIN...WEST HILLS...MANORVILLE...APPLEWOLD...PETROLIA...KARNS
CITY...FAIRVIEW...WEST SUNBURY...HOOKER...DISTANT AND TEMPLETON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4078 7952 4101 7999 4113 7992 4106 7966
4103 7960 4101 7961 4100 7958 4098 7963
4099 7957 4098 7950 4100 7949 4098 7945
4100 7942 4099 7938 4097 7938 4099 7937
4098 7934
TIME...MOT...LOC 2248Z 294DEG 26KT 4103 7991
TAXSpecial weather statement, Jun 14, 6:58 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
658 PM EDT SUN JUN 14 2015
PAZ007-008-013-014-142345-
VENANGO-MERCER-LAWRENCE-BUTLER-
658 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MERCER...
SOUTHWESTERN VENANGO...NORTHWESTERN BUTLER AND NORTHEASTERN LAWRENCE
COUNTIES...
AT 658 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEW CASTLE NORTHWEST TO 7 MILES EAST OF NEW CASTLE TO
8 MILES SOUTH OF SLIPPERY ROCK...AND MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...GROVE CITY...SLIPPERY ROCK...NEW WILMINGTON...OAKWOOD...
NEW CASTLE NORTHWEST...MERCER...HARRISVILLE...PLAIN GROVE TOWNSHIP...
SOUTH NEW CASTLE...CLINTONVILLE...WEST LIBERTY...HARLANSBURG...
PORTERSVILLE...JACKSON CENTER...BARKEYVILLE...VOLANT...BOYERS...ROSE
POINT PARK AND MORAINE STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 93 AND 124.
INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 12 AND 35.
INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 12 AND 14.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4130 7992 4116 7984 4086 8012 4096 8024
4098 8042 4132 8023
TIME...MOT...LOC 2258Z 215DEG 26KT 4104 8033 4101 8020 4094 8010
TAXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:42 PM EDT | Special Weather Statement | PBZ | Butler | 33 min |
| Jun 14, 3:15 PM EDT | Flash Flood Watch | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 8 more | 41 hr |
| Jun 14, 3:30 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 45 min |
| Jun 14, 3:47 PM EDT | Special Weather Statement | PBZ | Washington | 43 min |
| Jun 14, 4:15 PM EDT | Special Weather Statement | PBZ | Fayette | 45 min |
| Jun 14, 4:16 PM EDT | Areal Flood Advisory | PBZ | Butler, Lawrence, Mercer | 3 hr |
| Jun 14, 4:27 PM EDT | Special Weather Statement | PBZ | Indiana | 63 min |
| Jun 14, 4:34 PM EDT | Special Weather Statement | PBZ | Westmoreland | 56 min |
| Jun 14, 5:13 PM EDT | Special Weather Statement | PBZ | Westmoreland | 47 min |
| Jun 14, 5:24 PM EDT | Special Weather Statement | PBZ | Mercer | 51 min |
| Jun 14, 5:29 PM EDT | Special Weather Statement | PBZ | Armstrong | 46 min |
| Jun 14, 5:55 PM EDT | Special Weather Statement | PBZ | Butler | 50 min |
| Jun 14, 6:02 PM EDT | Special Weather Statement | PBZ | Beaver | 43 min |
| Jun 14, 6:07 PM EDT | Special Weather Statement | PBZ | Armstrong, Indiana | 53 min |
| Jun 14, 6:45 PM EDT | Special Weather Statement | PBZ | Butler | 45 min |
| Jun 14, 6:48 PM EDT | Special Weather Statement | PBZ | Butler | 42 min |
| Jun 14, 6:58 PM EDT | Special Weather Statement | PBZ | Lawrence | 47 min |
| Jun 14, 7:00 PM EDT | Areal Flood Advisory | PBZ | Butler | 3 hr |
| Jun 14, 7:24 PM EDT | Flash Flood Warning | PBZ | Armstrong | 3 hr |
| Jun 14, 7:47 PM EDT | Special Weather Statement | PBZ | Forest | 43 min |
| Jun 14, 2:50 PM EDT | Special Weather Statement | PBZ | Columbiana | 40 min |
| Jun 14, 4:51 PM EDT | Special Weather Statement | PBZ | Monroe | 24 min |
| Jun 14, 5:37 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson | 38 min |
| Jun 14, 7:31 PM EDT | Special Weather Statement | PBZ | Harrison | 44 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.